# SDR SWAA2014061929225

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 36,159 hours, 21,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFT VERTICAL SUPPORT FITTING ON FLOORBEAM WEB CRACKED AT BS 727B, RBL 24.75. REPAIRED FITTING IAW ACO.
